# SDR HEEA083489

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 7,084 hours
- System (JASC): 7170 · Engine Drains
- Part: Pressure Switch
- Part number: 10593910
- Condition: Malfunctioned
- Location: Nr 1 Engne
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DIFFERENTIAL PRESSURE SWITCH LIGHT STAYS ON.
